# SDR R61A20100471

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 16,294 hours, 12,018 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYD SYS 1 OVERTEMP MSG ON EICAS DURING CLIMB, DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MAINTENANCE T/S PER AMM AND REPORTED ACMP NR 1 WAS AT FAULT.  MTX SWAPPED ACMP NR 1 WITH ACMP 3B AND PLACED ON MEL.  A/C WAS THEN RETURNED TO SERVICE.
